HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >

Vol. 21 no. 2 : [5]

検索結果表示: 1 - 5 / 5
資料種別著者タイトル別タイトル掲載誌等発行日
bulletin (article)Agemi, Rentaro; Shirota, TairaON NECESSARY AND SUFFICIENT CONDITIONS FOR L2-WELL-POSEDNESS OF MIXED PROBLEMS FOR HYPERBOLIC EQUATIONS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Tazawa, YoshihikoA REMARK ON A STAR-SHAPED HYPERSURFACE WITH CONSTANT REDUCED MEAN CURVATURE-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Miyashita, YôichiON GALOIS EXTENSIONS AND CROSSED PRODUCTS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Iwasaki, ShiroA NOTE ON PRIMITIVE EXTENSIONS OF RANK 3 OF ALTERNATING GROUPS-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
bulletin (article)Tanaka, HiroshiSOME PROPERTIES OF KURAMOCHI BOUNDARIE8 OF HYPERBOLIC RIEMANN SURFACES-Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要1971年
検索結果表示: 1 - 5 / 5

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学